MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EXACTAMIX; SET, I.V. FLUID TRANSFER

BAXTER HEALTHCARE CORPORATION EXACTAMIX; SET, I.V. FLUID TRANSFER
Model Number H938751
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an exactamix vented, micro-volume inlet had foreign matter in an unspecified location.The foreign matter was discovered during setup prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Correction to d4: unique identifier (udi).Additional information: h11: the actual device was received for evaluation.A visual inspection of the returned sample showed dark spot on the white connector.The reported condition was verified.The cause of the condition was determined to be related to the manufacturing or packaging process, as the particulate matter observed was either enclosed in the returned sealed product sample packaging or embedded in the product tubing.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Correction to h6 (update codes) and h11.H11: the cause of the condition could not be determined.However, was possibly related to manufacturing process.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXACTAMIX
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ECM - AVAILMED S.A. DE C.V. - SP021332
c. industrial lt. 001 mz. 105
no 20905 int a, col cd ind.
tijuana, baja california 22444
MX   22444
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22835597
Report Number1416980-2025-04244
Device Sequence Number9838305
Product Code LHI
UDI-Device Identifier00085412477299
UDI-Public(01)00085412477299
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K903159
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberH938751
Device Catalogue NumberH938751
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Supplement Date Received by Manufacturer11/06/2025
02/03/2026
Initial Report FDA Received Date08/18/2025
Supplement Report FDA Received Date12/03/2025
02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown